Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suffering with acne from long time, no improvement with erytop, dry lips, peeling in chin area. Any chances required?

Hi , i m 21 yrs old female n i have been suffering from acne since last 12 yrs. i have consulted many specialists bt hv gt no relief. now i am taking tretiva 20 mg from 1.5 mnths n till yet no improvemnent has been seen. my acne is becoming severe day by day. i m applying erytop - A gel during night. i have dry lips n even the chin area is showing peeling. so plz suggest me shud i continue d same treatment ny changes are required. will i b able to get rid of acne ever? its very frustrating and depressing as its been a long period of 12 yrs since i hv suffered
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013

I can understand your concern for pimples. As a young girl it is really ery frustrating to get pimples and its marks. Tretiva is a very good medicine for pimple and it takes minimum of 8-12 weeks to start its good effect. AS you taken it for just 6 weeks so it will be difficult to predict the effect. I suggest you to talk to your dermatologist and have good follow up so that you can be benefited best.
Answered: Sun, 19 Aug 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor